# SDR 2003UALA00724

- Difficulty date: September 29, 2003
- Submitted: October 7, 2003
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 50,075 hours, 8,162 cycles
- Engine: Pwa PW4060
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DENTED AT STATION 1241 STRINGER 39L.  MAJOR REPAIR ACCOMPLISHED.  FABRICATED & INSTALLED REPAIR DOUBLER.
